Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 7, pp 1061–1070 | Cite as

Limit Theorems for the Solutions of Linear Boundary-Value Problems for Systems of Differential Equations

  • O. B. PelekhataEmail author
  • N. V. RevaEmail author
Article
  • 8 Downloads

We establish sufficient conditions for the convergence of a sequence of solutions of general boundary value problems for systems of linear ordinary differential equations of any order on a finite interval in the uniform norm.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. I. Gikhman, “On one N. N. Bogolyubov’s theorem,” Ukr. Mat. Zh., 4, No. 2, 215–219 (1952).Google Scholar
  2. 2.
    M. L. Krasnosel’skii and S. G. Krein, “Averaging principle in nonlinear mechanics,” Usp. Mat. Nauk, 10, Issue 3, 147–153 (1955).Google Scholar
  3. 3.
    J. Kurzweil and Z. Vorel, “Continuous dependence of solutions of differential equations on a parameter,” Czech. Math. J., 7, No. 4, 568–583 (1957).Google Scholar
  4. 4.
    A. M. Samoilenko, “On the continuous dependence of solutions of differential equations on a parameter,” Dop. Akad. Nauk Ukr. RSR, Ser. A, No. 10, 1290–1293 (1962).Google Scholar
  5. 5.
    A. M. Samoilenko, “One case of continuous dependence of the solutions of differential equations on a parameter,” Ukr. Mat. Zh., 14, No. 3, 289–298 (1962).Google Scholar
  6. 6.
    I. T. Kiguradze, “Boundary-value problems for systems of ordinary differential equations,” in: VINITI Series in Contemporary Problems of Mathematics. Latest Achievements [in Russian], Vol. 30, VINITI, Moscow (1987), pp. 3–103.Google Scholar
  7. 7.
    W. T. Reid, “Some limit theorems for ordinary differential systems,” J. Different. Equat., 3, No. 3, 423–439 (1967).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Z. Opial, “Continuous parameter dependence in linear systems of differential equations,” J. Different. Equat., 3, 571–579 (1967).MathSciNetCrossRefGoogle Scholar
  9. 9.
    A. Yu. Levin, “Limit transition for the nonsingular systems ˙X = An(t)X,” Dokl. Akad. Nauk SSSR, 176, No. 4, 774–777 (1967).Google Scholar
  10. 10.
    A. Yu. Levin, “Problems of the theory of ordinary differential equations. I,” Vestn. Yaroslav. Univ., Issue 5, 105–132 (1973).Google Scholar
  11. 11.
    N. T. Hoan, “On the dependence of solutions of a linear system of differential equations on a parameter,” Differents. Uravn., 29, No. 6, 970–975 (1993).Google Scholar
  12. 12.
    T. I. Kodlyuk, V. A. Mikhailets, and N. V. Reva, “Limit theorems for one-dimensional boundary-value problems,” Ukr. Mat. Zh., 65, No. 1, 70–81 (2013); English translation: Ukr. Math. J., 65, No. 1, 77–90 (2013).MathSciNetCrossRefGoogle Scholar
  13. 13.
    Y. V. Hnyp, V. A. Mikhailets, and A. A. Murach, “Parameter-dependent one-dimensional boundary-value problems in Sobolev spaces,” Electron. J. Different. Equat., No. 81, 1–13 (2017).Google Scholar
  14. 14.
    V. A. Mikhailets, A. A. Murach, and V. O. Soldatov, “Continuity in a parameter of solutions to generic boundary-value problems,” Electron. J. Qual. Theory Different. Equat., No. 87, 1–16 (2016).Google Scholar
  15. 15.
    V. A. Mikhailets and G. A. Chekhanova, “Limit theorems for general one-dimensional boundary-value problems,” J. Math. Sci., 204, No. 3, 333–342 (2015).MathSciNetCrossRefGoogle Scholar
  16. 16.
    V. A. Mikhailets and G. A. Chekhanova, “Fredholm boundary-value problems with parameter on the spaces C(n)[a, b],Dop. Nats. Akad. Nauk. Ukr., No. 7, 24–28 (2014).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.“I. Sikorsky Kyiv Polytechnic Institute” Ukrainian National Technical UniversityKyivUkraine

Personalised recommendations